Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 10, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at May 16, 2012, 8:03 PM CDT for Webb County, Texas. It took effect at May 18, 2012, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 16, 2012, 8:03 PM CDT (01:03 UTC)
- In effect from
- May 18, 2012, 1:00 AM CDT
- Expired
- May 17, 2012, 8:47 AM CDT
- In force
- Issued by
- NWS Corpus Christi, TX
- Flood severity
- Minor
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 179 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rio Grande at Laredo (LDOT2).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 13 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08459000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
424
WGUS44 KCRP 170103
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
803 PM CDT WED MAY 16 2012
...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN TEXAS...
RIO GRANDE AT LAREDO AFFECTING WEBB COUNTY
.RECENT RELEASES FROM LAKE AMISTAD WILL RESULT IN RIVER RISES ABOVE
FLOOD STAGE DURING THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS
ARE BASED ON OBSERVED AND PREDICTED RAINFALL. IF ACTUAL
RAINFALL VARIES FROM FORECAST VALUES...FORECAST RIVER STAGES
WILL VARY ACCORDINGLY.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
THE PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC479-171903-
/O.NEW.KCRP.FL.W.0010.120518T0600Z-120518T2200Z/
/LDOT2.1.ER.120518T0600Z.120518T0600Z.120518T0600Z.NO/
803 PM CDT WED MAY 16 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLOOD WARNING FOR
THE RIO GRANDE AT LAREDO.
* FROM LATE THURSDAY NIGHT TO FRIDAY AFTERNOON...OR UNTIL THE WARNING
IS CANCELLED.
* AT 7:15 PM WEDNESDAY THE STAGE WAS 7.8 FEET, OR 2.4 METERS.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET...OR 2.4 METERS.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
FRIDAY MORNING.
* AT 8.0 FEET OR 2.4 METERS...MINOR LOWLAND FLOODING OCCURS. FLOW
REACHES THE LOWER SECTIONS OF THE CUSTOMS PARKING LOT IN LAREDO.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
RIO GRANDE
LAREDO 8 7.8 WED 07 PM 6.9 7.3 5.8 5.8 5.8
$$
TMT1 follow-up statement
828
WGUS84 KCRP 171347
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
847 AM CDT THU MAY 17 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
TEXAS...
RIO GRANDE AT LAREDO AFFECTING WEBB COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC479-171417-
/O.CAN.KCRP.FL.W.0010.000000T0000Z-120518T2200Z/
/LDOT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
847 AM CDT THU MAY 17 2012
THE FLOOD WARNING IS CANCELLED FOR THE RIO GRANDE AT LAREDO.
* AT 8:15 AM THURSDAY THE STAGE WAS 5.6 FEET...OR 1.7 METERS.
* NO FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET...OR 2.4 METERS.
* FORECAST...THE RIVER IS BELOW FLOOD STAGE BUT WILL CONTINUE TO FLUCTUATE
ABOVE CAUTION STAGE TO NEAR FLOOD STAGE FOR THE NEXT FEW DAYS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
RIO GRANDE
LAREDO 8 5.6 THU 08 AM 7.0 7.0 7.9 7.8 7.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at May 16, 6:27 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 16, 6:27 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 627 PM CDT WED MAY 16 2012 .DISCUSSION...SEE AVIATION SECTION FOR 00Z TAFS. && .AVIATION...ONLY SCATTERED CLOUDS FROM 6-8 KFT LINGERING OVER THE AREA EARLY THIS EVENING. EXPECT MOSTLY CLEAR SKIES BY 04Z WITH WINDS BECOMING LIGHT. DRIER BOUNDARY LAYER COMPARED TO LAST NIGHT WITH DEWPOINT TEMPERATURES IN THE LOWER 50S BRUSH COUNTRY. WEAK SEABREEZE MOVING THROUGH THE COASTAL BEND MAY LEAD TO SLIGHTLY HIGHER NEAR SURFACE MOISTURE SUCH THAT PATCHY FOG COULD DEVELOP OVER THE INLAND COASTAL PLAINS AROUND DAYBREAK. EXPECT ONLY ISOLATED POCKETS OF MVFR VSBYS IN THE PATCHY FOG FROM 11-13Z. OTHERWISE...VFR CONDITIONS WILL RULE THROUGH THURSDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 337 PM CDT WED MAY 16 2012/ SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...UPPER LEVEL TROUGH AXIS SHIFTING FARTHER EAST WITH DRIER AIR MOVING IN FROM THE WEST. MODELS WERE HINTING AT POSSIBLE SHOWERS TO DEVELOP ALONG THE DEVELOPING SEABREEZE THIS AFTERNOON...HOWEVER STRONG SUBSIDENCE AND DRY AIR IS EVIDENT VIA WATER VAPOR IMAGERY...WHICH SHOULD HINDER THE ACTIVITY. OTHERWISE...WITH SURFACE HIGH PRESSURE SHIFTING FURTHER SOUTH OVER THE AREA...LIGHT NORTH-NORTHWESTERLY WINDS WILL DEVELOP OVERNIGHT OVER THE EASTERN TWO-THIRDS OF THE CWA...WHICH IN TURN WILL LEAD TO POSSIBLY PATCHY FOG OVER THE INLAND COASTAL PLAINS. QUIET WEATHER WILL THEN BE IN STORE FOR THURSDAY WITH UPPER LEVEL RIDGING DEVELOPING OVER THE AREA. WEAK NORTHERLY WINDS WILL GRADUALLY SHIFT OUT OF THE EAST THEN SOUTHEAST THROUGH THURSDAY. AS FOR TEMPERATURES...A COOL NIGHT WILL BE IN STORE... PARTICULARLY OVER THE NORTHERN AREAS...WITH A GRADUAL WARMING TREND THROUGH THURSDAY. LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...RIDGING ALOFT TO REMAIN ANCHORED OVER THE GULF COAST AND EASTERN SEABOARD AS A SERIES OF WEAK SHORTWAVES MOVE ACROSS THE NORTHERN PLAINS THROUGH THE PERIOD. MOISTURE WILL ALSO REMAIN QUITE LIMITED. END RESULT OF ALL THIS IS DRY AND SOMEWHAT WARMER WEATHER THROUGH THE WEEKEND AND INTO NEXT WEEK. HAVE OPENED UP DIURNAL TEMPERATURE RANGES SLIGHTLY AS THIS DRY AIR WILL SERVE TO SET UP HIGHER HIGHS AND LOWER LOWS. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 64 88 66 87 70 / 10 0 0 10 10 VICTORIA 60 88 64 88 67 / 10 0 0 10 10 LAREDO 66 92 69 95 71 / 0 0 0 0 0 ALICE 61 89 64 90 68 / 10 0 0 0 0 ROCKPORT 67 86 71 86 74 / 10 0 0 10 10 COTULLA 60 90 64 91 67 / 0 0 0 0 0 KINGSVILLE 63 89 65 89 69 / 10 0 0 0 0 NAVY CORPUS 68 86 73 85 73 / 10 0 0 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && TMT/89...AVIATION
Hazardous weather outlook, May 16, 5:41 AM CDT, 14 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 541 AM CDT WED MAY 16 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-171045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 541 AM CDT WED MAY 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS EXPECTED TODAY OVER THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 87
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.